i was suppose to get my period on 7/15/17, i had sex the day before he ejaculated inside me so the next morning i took plan b. then later that night i got my period as i expected it was very light and the first two days i really didn't bleed at all. the third day it was normal flow. its now 7/26/17 and i'm still bleeding and cramping which i barely cramp. my period usually lasts between 3-5 days sometimes 7 but that's rarely. so it is really weird it's lasted this long. is it because of plan b?
If your periods are alwayds regular, then you aren't fertile the day before your period, & Plan B was unnecessary. There is only a section of roughly 7/8 days per month when you are likely to get pregnant. It's worth learning about your menstrual cycle & how to monitor when you are fertile.
Plan B is a huge dose of artificial hormone, that will be messing up your periods & menstrual cycle. It could be several months before things get back to normal, but for some women, it is sooner. Everyone is different. You can get any symptoms that you may get with a period or pregnancy, & irregular, heavy or even no bleeding, is common.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took plan b after I had sex like the day after and started bleeding 3 dAys after but lasted 4 days
Posted 26 Aug 2014 • 1 answer
Posted 31 May 2015 • 1 answer
Posted 20 Mar 2016 • 1 answer
Posted 26 Apr 2016 • 2 answers
Posted 2 May 2017 • 1 answer